# SDR 9611389926

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- Engine: Pwa JT8D9A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE NR 2 ENGINE EPR INDICATION SPIKED .4 WITH A CORRESPONDING RISE IN N1.  THE FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE DRAINED THE MOISTURE TRAP AND LUBED THE FUEL CONTROL BELLOWS.  ENGINE RUNUP WAS SATISFACTORY.
